Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/9371
Full metadata record
DC FieldValueLanguage
dc.contributor.authorJarczyk, Witold-
dc.contributor.authorMorawiec, Janusz-
dc.date.accessioned2019-06-05T09:58:58Z-
dc.date.available2019-06-05T09:58:58Z-
dc.date.issued2012-
dc.identifier.citationAequationes Mathematicae, Vol. 84, iss. 3 (2012), s. 227-233pl_PL
dc.identifier.issn0001-9054-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/9371-
dc.description.abstractWe study the functional equation f(x)f -1(x) = x 2 imposing no continuity assumptions on its bijective solutions defined on an interval. All the continuous bijections satisfying the equation were determined by the second author in (Aequat. Math. (in print), 2011) when solving the problem (Problem posed during the forty-ninth International Symposium on Functional Equations 2011) posed by Brillouët-Belluot.pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectIterative functional equationpl_PL
dc.subjectbijectionpl_PL
dc.subjectiteratepl_PL
dc.subjectgeneral solutionpl_PL
dc.titleNote on an equation occurring in a problem of Nicole Brillouet-Belluotpl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.identifier.doi10.1007/s00010-011-0097-7-
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Jarczyk_Note_on_an_equation_occurring.pdf268,73 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons